# SDR DALA2025071605354

- Difficulty date: July 5, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 16,122 hours, 1,825 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3417 ELONGATED HOLES AND TOOLING DAMAGE AT FR 60, FR 61, FR 62, FR 63, FR 64.   REPAIRED PER ERA 627125-14. (1064981)
